American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Simone Cerreia-Vioglio, Fabio Maccheroni, Massimo Marinacci and Luigi Montrucchio. Choquet integration on Riesz spaces and dual comonotonicity. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ioannis A. Polyrakis and Foivos Xanthos. Grothendieck ordered Banach spaces with an interpolation property. Proc. Amer. Math. Soc. 141 (2013) 1651-1661.
Abstract, references, and article information   
View Article: PDF

[3] Belmesnaoui Aqzzouz and Aziz Elbour. Erratum to: Compactness properties for operators dominated by AM-compact operators. Proc. Amer. Math. Soc. 137 (2009) 2813-2815. MR 2497497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Semi-compactness of positive Dunford--Pettis operators on Banach lattices. Proc. Amer. Math. Soc. 136 (2008) 1997-2006. MR 2383506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charalambos D. Aliprantis and Rabee Tourky. Cones and Duality. Graduate Studies in Mathematics 84 (2007) MR MR2317344.
Book volume table of contents   

[6] Charalambos D. Aliprantis and Rabee Tourky. Piecewise affine functions. Graduate Studies in Mathematics 84 (2007) 221-242.
Book volume table of contents   
View Article: PDF

[7] Charalambos D. Aliprantis and Rabee Tourky. Yudin and pull-back cones. Graduate Studies in Mathematics 84 (2007) 117-158.
Book volume table of contents   
View Article: PDF

[8] Charalambos D. Aliprantis and Rabee Tourky. Cones. Graduate Studies in Mathematics 84 (2007) 1-60.
Book volume table of contents   
View Article: PDF

[9] Charalambos D. Aliprantis and Rabee Tourky. Cones in topological vector spaces. Graduate Studies in Mathematics 84 (2007) 61-116.
Book volume table of contents   
View Article: PDF

[10] Charalambos D. Aliprantis and Rabee Tourky. $\mathcal {K}$-lattices. Graduate Studies in Mathematics 84 (2007) 173-195.
Book volume table of contents   
View Article: PDF

[11] Charalambos D. Aliprantis and Rabee Tourky. Krein operators. Graduate Studies in Mathematics 84 (2007) 159-172.
Book volume table of contents   
View Article: PDF

[12] Charalambos D. Aliprantis and Rabee Tourky. The order extension of $L'$. Graduate Studies in Mathematics 84 (2007) 197-219.
Book volume table of contents   
View Article: PDF

[13] Charalambos D. Aliprantis and Rabee Tourky. Appendix: Linear topologies. Graduate Studies in Mathematics 84 (2007) 243-264.
Book volume table of contents   
View Article: PDF

[14] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Compactness properties of operators dominated by AM-compact operators. Proc. Amer. Math. Soc. 135 (2007) 1151-1157. MR 2262919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Belmesnaoui Aqzzouz and Redouane Nouira. Sur l'ideal d'ordre des operateurs AM-compacts. Proc. Amer. Math. Soc. 134 (2006) 3515-3523. MR 2240663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Sur les opérateurs de Dunford-Pettis positifs qui sont faiblement compacts. Proc. Amer. Math. Soc. 134 (2006) 1161-1165. MR 2196052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. Yu. Emel'yanov, U. Kohler, F. Räbiger and M. P. H. Wolff. Stability and almost periodicity of asymptotically dominated semigroups of positive operators. Proc. Amer. Math. Soc. 129 (2001) 2633-2642. MR 1838786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wojciech Bartoszek. Riesz decomposition property implies asymptotic periodicity of positive and constrictive operators . Proc. Amer. Math. Soc. 116 (1992) 101-111. MR 1123648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia